# SDR ASAA2018122637562

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 18,002 hours, 6,025 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSUCCESSFUL HGS AUTOLAND. SECOND AUTO PILOT WAS ENGAGED COMPLETED SELF CHECK THEN DROPPED AUTOPILOT A. GROUNDED - YES. ACCOMPLISHED DFCS BITE WITH NO CURRENT FAULTS OR FAULT HISTORY. RAN LAND VERIFY TEST, BITE GROUP 49, TEST PASS. ACCOMPLISHED ALL REQUIRED LLM TEST FOR MEL 22-99C, ALL TEST PASS. REF B737-900 AMM 22-11-00,22-00-01, 22-11-33. GROUND VERIFICATION SATISFACTORY.
